# SDR C2XA05SH027

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 11,905 hours, 8,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM RAMP ANGLE HAS CORROSION AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM RAMP ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
